# SDR AALA20141218006

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 78,023 hours, 21,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140N250532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ANGLE OF INTERCOSTAL IN AFT CARGO COMPARTMENT AT BL 0 BETWEEN FS 1520 & 1540 IS CRACKED.  R & R ANGLE IAW SRM 53-00-51-2R-4.
